Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Bounce trajectories with one Bounce point

  • 38 Accesses

  • 2 Citations

Summary

In this paper we study the existence of bounce trajectories, under the action of a potential field, having only one bounce point and joining two prescribed points in a bounded regular domain ofR N.

References

  1. [1]

    A. Ambrosetti -P. H. Rabinowitz,Dual variational methods in critical point theory and applications, J. Funct. Anal.,14 (1973), pp. 349–381.

  2. [2]

    V.Benci,A new approach to the Morse-Conley theory and some applications, to appear on Ann. Mat. Pura Appl.

  3. [3]

    V.Benci - F.Giannoni,Periodic bounce trajectories with a low number of bounce points, to appear on Ann. Inst. H. Poincaré, Anal. Nonlin.

  4. [4]

    G. Buttazzo -G. Percivale,Sull'approssimazione del rimbalzo unidimentionale, Ric. Mat.,30 (1981), pp. 217–231.

  5. [5]

    G. Buttazzo -G. Percivale,On the approximation of the elastic bounce problem on Riemanian manifolds, Journ. Diff. Eq.,47 (1983), pp. 227–245.

  6. [6]

    M. Carriero -E. Pascali,Il problema del rimbalzo unidimensionale e sue penalizzazioni non convesse, Rend. Mat.,13 ((1980), pp. 541–553.

  7. [7]

    M. Carriero -A. Leaci -E. Pascali,Convergenza per l'equazione degli integrali primi associati al problema del rimbalzo unidimensionale, Ann. Mat. Pura Appl.,133 (1983), pp. 227–256.

  8. [8]

    M. Degiovanni,Multiplicity of solutions for the bounce problem, J. Diff. Eq.,54 (1984), pp. 414–428.

  9. [9]

    F.Giannoni,Periodic bounce solutions of dynamical conservative systems and their minimal period, to appear on Nonlinear Analysis T.M.A.

  10. [10]

    R.Peirone,Bounce trajectories in plane tubolar domains, to appear on Atti Acc. Naz. Lincei.

  11. [11]

    D. Percivale,Uniqueness in elastic bounce problem, J. Diff. Eq.,56 (1985), pp. 206–215.

  12. [12]

    L.Penrose - R.Penrose,Puzzles for Christmas, New Sci., 1580–81 and 1597 (25 Dec. 1958).

  13. [13]

    J. Rauch,Illumination of bounded domains, Amer. Math. Month.,85 (1978), pp. 359–361.

Download references

Author information

Additional information

Work supported by M.P.I. and G.N.A.F.A.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Giannoni, F. Bounce trajectories with one Bounce point. Annali di Matematica pura ed applicata 159, 101–115 (1991). https://doi.org/10.1007/BF01766296

Download citation

Keywords

  • Potential Field
  • Regular Domain
  • Prescribe Point
  • Bounce Point
  • Bounded Regular Domain